Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 464385, 9 pages
http://dx.doi.org/10.1155/2015/464385
Research Article

The -Reflexive Solution to System of Matrix Equations ,

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang 050031, China

Received 11 August 2015; Revised 29 October 2015; Accepted 1 November 2015

Academic Editor: Asier Ibeas

Copyright © 2015 Chang-Zhou Dong and Qing-Wen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang-Zhou Dong and Qing-Wen Wang, “The -Reflexive Solution to System of Matrix Equations , ,” Mathematical Problems in Engineering, vol. 2015, Article ID 464385, 9 pages, 2015. doi:10.1155/2015/464385